s'authentifier
version française rss feed
HAL : in2p3-00005174, version 1

Fiche détaillée  Récupérer au format
Yadernaya Fizika 61 (1998) 1893-1899
On a generalized oscillator invariance algebra and interbasis expansions
Ye.M. Hakobyan, M. Kibler1, G.S. Pogosyan, A.N. Sissakian
(1998)

This article deals with a quantum-mechanical system which generalizes the ordinary isotropic harmonic oscillator system. We give the coefficients connecting the polar and Cartesian bases for D=2 and the coefficients connecting the Cartesian and cylindrical bases as well as the cylindrical and spherical bases for D=3. These interbasis expansion coefficients are found to be analytic continuations to real values of their arguments of the Clebsch-Gordan coefficients for the group SU(2). For D=2, the superintegrable character for the generalized oscillator system is investigated from the points of view of a quadratic invariance algebra.
1 :  IPNL - Institut de Physique Nucléaire de Lyon
Physique/Physique Quantique

Physique/Physique/Agrégats Moléculaires et Atomiques

Physique/Physique/Physique Atomique

Physique/Physique/Chimie-Physique
Lien vers le texte intégral : 
http://fr.arXiv.org/abs/quant-ph/9712014